# SDR CA951127003

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6
- Engine: Pwa
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Improper Wired
- Location: Avionics
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AVIONICS BREAKER FOUND FED WITH INDIVIDUAL #18 GAUGE WIRE RATHER THAN THE NORMAL BUSS BAR ARRANGEMENT. IN ADDITION, SEVERAL OF THE CIRCUIT BREAKERS WERE IMPROPERLY LABELLED AND CONNECTED TO MORE THAN  ONE SYSTEM. FOR EXAMPLE, THE BREAKER LABELLED "RNAV", ALSO FED THE RAD ALT., PILOT'S HORIZON AND PILOTS DG.
